Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 6

All articles in this issue are freely accessible.

A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity
Yi Jin and Bahman Kalantari.
Proc. Amer. Math. Soc. 138 (2010), 1897-1906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596023
Tensoring generalized characters with the Steinberg character
G. Hiss and A. Zalesski.
Proc. Amer. Math. Soc. 138 (2010), 1907-1921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596024
On additive complements
Jin-Hui Fang and Yong-Gao Chen.
Proc. Amer. Math. Soc. 138 (2010), 1923-1927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596025
Hopf cyclic cohomology and biderivations
Abhishek Banerjee.
Proc. Amer. Math. Soc. 138 (2010), 1929-1939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596026
Filtered algebraic algebras
Alon Regev.
Proc. Amer. Math. Soc. 138 (2010), 1941-1947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596027
Two bounds for the nilpotence class of an algebra
Benjamin Allen Otto.
Proc. Amer. Math. Soc. 138 (2010), 1949-1953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596028
Borel’s conjecture and the transcendence of the Iwasawa power series
Hae-Sang Sun.
Proc. Amer. Math. Soc. 138 (2010), 1955-1963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596029
On the finiteness of associated primes of local cohomology modules
Pham Hung Quy.
Proc. Amer. Math. Soc. 138 (2010), 1965-1968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596030
2-Selmer groups of quadratic twists of elliptic curves
George Boxer and Peter Diao.
Proc. Amer. Math. Soc. 138 (2010), 1969-1978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596031
Asymptotic behaviour of standard bases
Guillaume Rond.
Proc. Amer. Math. Soc. 138 (2010), 1979-1982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596032
Monomial regular sequences
Jeffrey Mermin.
Proc. Amer. Math. Soc. 138 (2010), 1983-1988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596033
Decomposition of polynomials and approximate roots
Arnaud Bodin.
Proc. Amer. Math. Soc. 138 (2010), 1989-1994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596034
On the Chern number of an ideal
Mousumi Mandal and J. K. Verma.
Proc. Amer. Math. Soc. 138 (2010), 1995-1999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596035
An Aleksandrov type estimate for $𝛼$-convex functions
Cristian E. Gutiérrez and Federico Tournier.
Proc. Amer. Math. Soc. 138 (2010), 2001-2014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596036
Notes on the regularity of harmonic map systems
Tao Huang and Changyou Wang.
Proc. Amer. Math. Soc. 138 (2010), 2015-2023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596037
On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space
Baoquan Yuan.
Proc. Amer. Math. Soc. 138 (2010), 2025-2036
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596038
Fibrations and Stein neighborhoods
Franc Forstneric and Erlend Fornæss Wold.
Proc. Amer. Math. Soc. 138 (2010), 2037-2042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596039
The Szlenk index of Orlicz sequence spaces
Laetitia Borel-Mathurin.
Proc. Amer. Math. Soc. 138 (2010), 2043-2050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596040
On pluri-half-anticanonical systems of LeBrun twistor spaces
Nobuhiro Honda.
Proc. Amer. Math. Soc. 138 (2010), 2051-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596041
On the uniqueness of classical solutions of Cauchy problems
Erhan Bayraktar and Hao Xing.
Proc. Amer. Math. Soc. 138 (2010), 2061-2064
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2596042
On maximal injective subalgebras
Mingchu Gao.
Proc. Amer. Math. Soc. 138 (2010), 2065-2070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596043
A result on value distribution of L-functions
Bao Qin Li.
Proc. Amer. Math. Soc. 138 (2010), 2071-2077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596044
Quantum spaces without group structure
Piotr M. Sołtan.
Proc. Amer. Math. Soc. 138 (2010), 2079-2086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596045
Poisson-Pinsker factor and infinite measure preserving group actions
Emmanuel Roy.
Proc. Amer. Math. Soc. 138 (2010), 2087-2094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596046
A note on the bilinear Littlewood-Paley square function
Parasar Mohanty and Saurabh Shrivastava.
Proc. Amer. Math. Soc. 138 (2010), 2095-2098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596047
Convexity of Hessian integrals and Poincaré type inequalities
Zuoliang Hou.
Proc. Amer. Math. Soc. 138 (2010), 2099-2105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596048
On a sum rule for Schrödinger operators with complex potentials
Oleg Safronov.
Proc. Amer. Math. Soc. 138 (2010), 2107-2112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596049
Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products
Hiroyasu Hamada and Yasuo Watatani.
Proc. Amer. Math. Soc. 138 (2010), 2113-2123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596050
Applications of new Geronimus type identities for real orthogonal polynomials
D. S. Lubinsky.
Proc. Amer. Math. Soc. 138 (2010), 2125-2134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596051
Benedicks’ theorem for the Heisenberg group
E. K. Narayanan and P. K. Ratnakumar.
Proc. Amer. Math. Soc. 138 (2010), 2135-2140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596052
The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains
Peter D. Hislop and Peter Müller.
Proc. Amer. Math. Soc. 138 (2010), 2141-2150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596053
Diamonds
Saharon Shelah.
Proc. Amer. Math. Soc. 138 (2010), 2151-2161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596054
Defining the set of integers in expansions of the real field by a closed discrete set
Philipp Hieronymi.
Proc. Amer. Math. Soc. 138 (2010), 2163-2168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596055
Stability in distribution of mild solutions to stochastic partial differential equations
Jianhai Bao, Zhenting Hou and Chenggui Yuan.
Proc. Amer. Math. Soc. 138 (2010), 2169-2180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596056
The uniqueness of symmetrizing measure of Markov processes
Jiangang Ying and Minzhi Zhao.
Proc. Amer. Math. Soc. 138 (2010), 2181-2185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596057
Monotone bivariate Markov kernels with specified marginals
Motoya Machida and Alexander Shibakov.
Proc. Amer. Math. Soc. 138 (2010), 2187-2194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596058
Nonsingular group actions and stationary S$𝛼$S random fields
Parthanil Roy.
Proc. Amer. Math. Soc. 138 (2010), 2195-2202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596059
Pseudofree group actions on spheres
Allan L. Edmonds.
Proc. Amer. Math. Soc. 138 (2010), 2203-2208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596060
A higher-order genus invariant and knot Floer homology
Peter D. Horn.
Proc. Amer. Math. Soc. 138 (2010), 2209-2215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596061
Semiprincipal closed ideals of $𝛽S$
Wilson Toko and Yuliya Zelenyuk.
Proc. Amer. Math. Soc. 138 (2010), 2217-2220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596062
Integer-valued polynomials and $K$-theory operations
M-J. Strong and Sarah Whitehouse.
Proc. Amer. Math. Soc. 138 (2010), 2221-2233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596063
Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics
J. Higes.
Proc. Amer. Math. Soc. 138 (2010), 2235-2244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596064
Resolvable maps preserve complete metrizability
Su Gao and Vincent Kieftenbeld.
Proc. Amer. Math. Soc. 138 (2010), 2245-2252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596065
Jordan’s theorem for the diffeomorphism group of some manifolds
Ignasi Mundet i Riera.
Proc. Amer. Math. Soc. 138 (2010), 2253-2262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum to “Katznelson-Tzafriri type theorems for individual solutions of evolution equations”
Nguyen Van Minh.
Proc. Amer. Math. Soc. 138 (2010), 2263-2263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2596067